Sh:816

Bib entry
@article{Sh:816,
 author = {Shelah, Saharon},
 title = {{What majority decisions are possible}},
 journal = {Discrete Math.},
 fjournal = {Discrete Mathematics},
 volume = {309},
 number = {8},
 year = {2009},
 pages = {2349--2364},
 issn = {0012-365X},
 doi = {10.1016/j.disc.2008.05.010},
 mrclass = {91B14},
 mrnumber = {2510361},
 mrreviewer = {M. Remzi Sanver},
 doi = {10.1016/j.disc.2008.05.010},
 note = {\href{https://arxiv.org/abs/math/0405119}{arXiv: math/0405119}},
 arxiv_number = {math/0405119}
}